Shapeless Quasigroups Derived by Feistel Orthomorphisms

Mileva, Aleksandra and Markovski, Smile (2012) Shapeless Quasigroups Derived by Feistel Orthomorphisms. Glasnik Matematicki, 47 (2). pp. 333-349. ISSN 0017-095X

Full text not available from this repository.
Official URL: http://web.math.pmf.unizg.hr/glasnik/vol_47/no2_09...

Abstract

Shapeless quasigroups are needed for cryptography purposes. In this paper, we construct shapeless quasigroups by the diagonal method from orthomorphisms over abelian groups. We use generalizations of Feistel networks as orthomorphisms. We introduce parameters into several types of Extended Feistel Networks and Generalized Feistel-Non Linear Feedback Shift Registers and, by suitable choice of the parameter values, different shapeless quasigroup can be used in every application.

Item Type: Article
Subjects: Natural sciences > Matematics
Divisions: Faculty of Computer Science
Depositing User: Aleksandra Mileva
Date Deposited: 12 Nov 2012 06:10
Last Modified: 20 Dec 2012 08:50
URI: http://eprints.ugd.edu.mk/id/eprint/708

Actions (login required)

View Item View Item